# SDR I5PA2022061192206

- Difficulty date: June 11, 2022
- Submitted: June 18, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 102,488 hours, 26,999 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 020707513
- Condition: Faulty
- Location: Left Wheel Well
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL BOOST PUMP INOP. R/R LEFT CENTER FUEL BOOST PUMP PER AMM 28-22-03.
